# SDR 2DYA2023605001

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N605KW
- Make and model: Boeing 767266
- Aircraft serial: 23180
- Aircraft time: 63,591 hours, 18,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Component: Emer Power, ABS20131A
- Component part number: ABS20131A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AFT EXT EMERGENCY LIGHT DON'T ILLUMINATE DURING TEST. RH FWD OVER WING EMERGENCY LIGHTS DON'T ILLUMINATE DURING TEST.
